Alert archive / Kansas / Red Flag Warnings in 2023
Red Flag Warning 3, NWS Topeka, KS
NWS Topeka, KS issued this red flag warning at Apr 3, 2023, 2:34 PM CDT for 21 counties in Kansas. It took effect at Apr 4, 2023, 10:00 AM CDT. It was in force for 11 hr. 15 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 3, 2023, 2:34 PM CDT (19:34 UTC)
- In effect from
- Apr 4, 2023, 10:00 AM CDT
- Expired
- Apr 4, 2023, 9:11 PM CDT
- In force
- 11 hr
- Issued by
- NWS Topeka, KS
All 21 counties
Brown County, KS, Clay County, KS, Cloud County, KS, Coffey County, KS, Dickinson County, KS, Douglas County, KS, Geary County, KS, Jackson County, KS, Jefferson County, KS, Lyon County, KS, Marshall County, KS, Morris County, KS, Nemaha County, KS, Osage County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS, Washington County, KS
The radar
The Topeka radar (KTWX), 28 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 7:15 PM CDT | HAIL 0.88 | 1 Ese Reserve, KS | |
| Apr 4, 7:33 PM CDT | TSTM WND GST 60 | Hamlin, KS | |
| Apr 4, 7:35 PM CDT | HAIL 0.88 | 5 Se Reserve, KS | |
| Apr 4, 8:00 PM CDT | HAIL 1 | Willard, KS | |
| Apr 4, 8:03 PM CDT | HAIL 1 | 3 Nne Eskridge, KS | REPORT FROM MPING: QUARTER (1.00 IN.). |
| Apr 4, 8:03 PM CDT | HAIL 1 | Eskridge, KS | |
| Apr 4, 8:38 PM CDT | HAIL 0.75 | 7 Wsw Topeka, KS | REPORT FROM MPING: DIME (0.75 IN.). |
| Apr 4, 8:38 PM CDT | HAIL 1 | 7 Sse Silver Lake, KS | |
| Apr 4, 8:41 PM CDT | HAIL 0.75 | 2 W Topeka, KS | REPORT FROM MPING: DIME (0.75 IN.). |
| Apr 4, 8:46 PM CDT | HAIL 0.75 | 5 W Topeka, KS | REPORT FROM MPING: DIME (0.75 IN.). |
| Apr 4, 8:56 PM CDT | HAIL 1 | Topeka, KS | RELAYED VIA NWS WICHITA. |
| Apr 4, 8:57 PM CDT | HAIL 1 | 3 Ene Topeka, KS | |
| Apr 4, 9:09 PM CDT | HAIL 1.25 | 4 Sse Ozawkie, KS | LAKESIDE VILLAGE BOAT RAMP. |
| Apr 4, 9:12 PM CDT | HAIL 0.88 | 1 Ese Burlingame, KS | |
| Apr 4, 9:17 PM CDT | HAIL 0.88 | 2 Wnw Carbondale, KS | 50 MPH WINDS AS WELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 7.6 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 267 m²/s²
- 0-3 km storm-relative helicity
- 317 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
010 WWUS83 KTOP 031934 RFWTOP URGENT - FIRE WEATHER MESSAGE National Weather Service Topeka KS 234 PM CDT Mon Apr 3 2023 KSZ008>010-020>023-034>038-054-041000- /O.UPG.KTOP.FW.A.0003.230404T1500Z-230405T0400Z/ /O.NEW.KTOP.FW.W.0003.230404T1500Z-230405T0400Z/ Republic-Washington-Marshall-Cloud-Clay-Riley-Pottawatomie-Ottawa- Dickinson-Geary-Morris-Wabaunsee-Lyon- 234 PM CDT Mon Apr 3 2023 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 11 PM CDT TUESDAY FOR STRONG WINDS, LOW HUMIDITY, AND DRY FUELS FOR FIRE WEATHER ZONES 008, 009, 010, 020, 021, 022, 023, 034, 035, 036, 037, 038, AND 054... The National Weather Service in Topeka has issued a Red Flag Warning, which is in effect from 10 AM to 11 PM CDT Tuesday. The Fire Weather Watch is no longer in effect. * WIND...Sustained winds 25 to 35 mph with gusts up to 50 mph expected. Southwest winds during the afternoon switch to the west-northwest during the evening behind a cold front. * HUMIDITY...Relative humidity falling into the 10 to 20 percent range during the afternoon and early evening. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ KSZ011-041000- /O.NEW.KTOP.FW.W.0003.230404T1500Z-230405T0400Z/ Nemaha- 234 PM CDT Mon Apr 3 2023 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 11 PM CDT TUESDAY FOR STRONG WINDS, LOW HUMIDITY, AND DRY FUELS FOR FIRE WEATHER ZONE 011... The National Weather Service in Topeka has issued a Red Flag Warning, which is in effect from 10 AM to 11 PM CDT Tuesday. * WIND...Sustained winds 25 to 35 mph with gusts up to 50 mph expected. Southwest winds during the afternoon switch to the west-northwest during the evening behind a cold front. * HUMIDITY...Relative humidity falling into the 15 to 20 percent range during the afternoon and early evening. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
5 follow-up statements
837 WWUS83 KTOP 040720 RFWTOP URGENT - FIRE WEATHER MESSAGE National Weather Service Topeka KS 220 AM CDT Tue Apr 4 2023 KSZ012-024-039-055-058-042100- /O.EXA.KTOP.FW.W.0003.230404T1500Z-230405T0400Z/ Brown-Jackson-Shawnee-Osage-Coffey- 220 AM CDT Tue Apr 4 2023 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 11 PM CDT THIS EVENING FOR STRONG WINDS, LOW HUMIDITY, AND DRY FUELS FOR FIRE WEATHER ZONES 008, 009, 010, 020, 021, 022, 023, 034, 035, 036, 037, 038, AND 054... The National Weather Service in Topeka has issued a Red Flag Warning, which is in effect from 10 AM this morning to 11 PM CDT this evening. * WIND...Sustained winds 25 to 35 mph with gusts up to 50 mph expected. Southwest winds during the afternoon switch to the west-northwest during the evening behind a cold front. * HUMIDITY...Relative humidity falling into the 20 to 25 percent range during the late afternoon and early evening. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ KSZ008>011-020>023-034>038-054-042100- /O.CON.KTOP.FW.W.0003.230404T1500Z-230405T0400Z/ Republic-Washington-Marshall-Nemaha-Cloud-Clay-Riley-Pottawatomie- Ottawa-Dickinson-Geary-Morris-Wabaunsee-Lyon- 220 AM CDT Tue Apr 4 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 11 PM CDT THIS EVENING FOR STRONG WINDS, LOW HUMIDITY, AND DRY FUELS FOR FIRE WEATHER ZONES 008, 009, 010, 020, 021, 022, 023, 034, 035, 036, 037, 038, AND 054... * WIND...Sustained winds 25 to 35 mph with gusts up to 50 mph expected. Southwest winds during the afternoon switch to the west-northwest during the evening behind a cold front. * HUMIDITY...Relative humidity falling into the 10 to 20 percent range during the afternoon and early evening. * IMPACTS...Any fires that develop will likely spread rapidly and become very difficult to control. Outdoor burning is NOT advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
306 WWUS83 KTOP 040727 RFWTOP URGENT - FIRE WEATHER MESSAGE National Weather Service Topeka KS 227 AM CDT Tue Apr 4 2023 KSZ026-040-042130- /O.EXA.KTOP.FW.W.0003.230404T1500Z-230405T0400Z/ Jefferson-Douglas- 227 AM CDT Tue Apr 4 2023 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 11 PM CDT THIS EVENING FOR STRONG WINDS, LOW HUMIDITY, AND DRY FUELS FOR FIRE WEATHER ZONES 008, 009, 010, 020, 021, 022, 023, 034, 035, 036, 037, 038, AND 054... The National Weather Service in Topeka has issued a Red Flag Warning, which is in effect from 10 AM this morning to 11 PM CDT this evening. * WIND...Sustained winds 25 to 35 mph with gusts up to 50 mph expected. Southwest winds during the afternoon switch to the west-northwest during the evening behind a cold front. * HUMIDITY...Relative humidity falling into the 20 to 25 percent range during the late afternoon and early evening. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ KSZ008>012-020>024-034>039-054-055-058-042130- /O.CON.KTOP.FW.W.0003.230404T1500Z-230405T0400Z/ Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Ottawa-Dickinson-Geary-Morris-Wabaunsee- Shawnee-Lyon-Osage-Coffey- 227 AM CDT Tue Apr 4 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 11 PM CDT THIS EVENING FOR STRONG WINDS, LOW HUMIDITY, AND DRY FUELS FOR FIRE WEATHER ZONES 008, 009, 010, 020, 021, 022, 023, 034, 035, 036, 037, 038, AND 054... * WIND...Sustained winds 25 to 35 mph with gusts up to 50 mph expected. Southwest winds during the afternoon switch to the west-northwest during the evening behind a cold front. * HUMIDITY...Relative humidity falling into the 10 to 20 percent range during the afternoon and early evening. * IMPACTS...Any fires that develop will likely spread rapidly andbecome very difficult to control. Outdoor burning is NOT advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
049 WWUS83 KTOP 042009 RFWTOP URGENT - FIRE WEATHER MESSAGE National Weather Service Topeka KS 309 PM CDT Tue Apr 4 2023 KSZ008>012-020>024-026-034>040-054-055-058-050400- /O.CON.KTOP.FW.W.0003.000000T0000Z-230405T0400Z/ Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Coffey- 309 PM CDT Tue Apr 4 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING FOR STRONG WINDS, LOW HUMIDITY, AND DRY FUELS FOR FIRE WEATHER ZONES 008, 009, 010, 020, 021, 022, 023, 034, 035, 036, 037, 038, AND 054... * WIND...Sustained winds 25 to 35 mph with gusts of 40 to 50 mph expected. Southwest winds during the afternoon switch to the west- northwest during the evening behind a cold front. * HUMIDITY...Relative humidity falling into the 10 to 20 percent range during the afternoon and early evening. * IMPACTS...Any fires that develop will likely spread rapidly and become very difficult to control. Outdoor burning is NOT advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
485 WWUS83 KTOP 050121 RFWTOP URGENT - FIRE WEATHER MESSAGE National Weather Service Topeka KS 821 PM CDT Tue Apr 4 2023 KSZ008>010-020>022-034>037-050230- /O.CAN.KTOP.FW.W.0003.000000T0000Z-230405T0400Z/ Republic-Washington-Marshall-Cloud-Clay-Riley-Ottawa-Dickinson- Geary-Morris- 821 PM CDT Tue Apr 4 2023 ...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS, LOW HUMIDITY, AND DRY FUELS FOR FIRE WEATHER ZONES 008, 009, 010, 020, 021, 022, 023, 034, 035, 036, 037, 038, AND 054... The National Weather Service in Topeka has cancelled the Red Flag Warning. Relative humidity has recovered to over 40 percent, however winds will remain gusty from the northwest through the night. Therefore the Red Flag Warning has been cancelled. $$ KSZ011-012-023-024-026-038>040-054-055-058-050400- /O.CON.KTOP.FW.W.0003.000000T0000Z-230405T0400Z/ Nemaha-Brown-Pottawatomie-Jackson-Jefferson-Wabaunsee-Shawnee- Douglas-Lyon-Osage-Coffey- 821 PM CDT Tue Apr 4 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING FOR STRONG WINDS, LOW HUMIDITY, AND DRY FUELS FOR FIRE WEATHER ZONES 008, 009, 010, 020, 021, 022, 023, 034, 035, 036, 037, 038, AND 054... * WIND...Sustained winds 25 to 35 mph with gusts of 40 to 50 mph expected. Winds switch to the west-northwest during the evening behind a cold front. * HUMIDITY...Relative humidity falling into the 20 percent range during early evening. * IMPACTS...Any fires that develop will likely spread rapidly and become very difficult to control. Outdoor burning is NOT advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
439 WWUS83 KTOP 050211 RFWTOP URGENT - FIRE WEATHER MESSAGE National Weather Service Topeka KS 911 PM CDT Tue Apr 4 2023 KSZ011-012-023-024-026-038>040-054-055-058-050315- /O.CAN.KTOP.FW.W.0003.000000T0000Z-230405T0400Z/ Nemaha-Brown-Pottawatomie-Jackson-Jefferson-Wabaunsee-Shawnee- Douglas-Lyon-Osage-Coffey- 911 PM CDT Tue Apr 4 2023 ...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS, LOW HUMIDITY, AND DRY FUELS FOR FIRE WEATHER ZONES 008, 009, 010, 020, 021, 022, 023, 034, 035, 036, 037, 038, AND 054... The National Weather Service in Topeka has cancelled the Red Flag Warning. Humidity will remain high for the rest of the evening and thunderstorms moving through the area as well. Winds will be gusty from the northwest for the rest of the night. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this red flag warning went out at Apr 3, 12:54 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Apr 3, 12:54 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service Topeka KS 1254 PM CDT Mon Apr 3 2023 ...Update to aviation forecast discussion... .DISCUSSION... Issued at 500 AM CDT Mon Apr 3 2023 Key Points: - Isolated morning showers possible, otherwise cool north and warm south today - Extreme fire danger and gusty winds likely Tuesday, severe weather possible Tuesday evening - Quieter second half of the week A sfc low is situated in southwestern KS early this morning with a stationary front located near the I-70 corridor. Dew points south of the boundary remain mostly in the 40s with 50-degree Tds barely reaching our southeastern counties as of 09Z. North of boundary, sfc obs show dew points in the 30s with temps in the upper 40s to mid 50s. Water vapor imagery shows the upper trough amplifying over CA, leading to zonal flow starting to transition southwesterly over our area. Clouds have increased north of the front, but no showers or storms yet as the atmosphere either remains too capped or is too dry in the low levels. CAMs are indicating some thundershowers could develop after sunrise, at which point we have better moisture, and move off to the northeast by afternoon. The rest of the day is expected to remain dry with capping looking to take hold. The other short-term challenge comes with high temperatures. The boundary doesn't look to move much during the day, though latest indications are that it should push south late this afternoon and more so this evening. Confidence is higher that areas closer to the KS/NE border should reach the upper 50s to low 60s under more cloud cover, while locations southeast of I-35 have the best shot at reaching the 70s (possibly even 80) under some sunshine. Areas along I-70, however, have more uncertainty in temperatures as any slight movement of the front could mean warmer or cooler temps than forecast. Focus remains highest on the Tuesday system, with the aforementioned upper trough digging through the central Rockies and deepening a sfc low in eastern CO and western KS to around 990mb. Now that this event is within range of CAM guidance, this has unfortunately led to more questions than answers. Confidence remains high on the fire weather potential, but trends with the newest RAP/HRRR cast doubts on the severe potential. Still, there is not enough evidence to discount the severe risk. The RAP/HRRR are mixing the dryline east quicker, suggesting it may be entirely across the area by 21Z. This scenario would put a damper on severe weather in our CWA, as the better moisture and any available instability would be well east by the time storms are able to develop in the evening. The NAM continues to keep the dryline farthest west, only bringing it about halfway across the CWA in the afternoon and developing storms along it in the evening once the cold front catches up to it. This scenario would provide plenty of shear (60-70 kt) and 1000-2000 J/kg of MLCAPE, which would be sufficient to develop storms with mainly a hail and wind risk before they quickly move east. The GFS is more of a middle ground solution, which is closer to where the current forecast stands with the dryline reaching near Topeka by mid- afternoon. This results in a very narrow window of opportunity for storms to develop in eastern KS in the evening before they move out of the area. Regardless of how the severe scenario plays out, confidence is high on a dangerous fire weather scenario west of the dryline. The timing of it will play some role in the level of danger for counties along and east of Hwy 75. Have made no changes to the Fire Weather Watch at this time, and will go into more details on that in the fire wx section below. The warm front quickly surges north Tuesday morning, bringing temperatures into the 80s area-wide for the afternoon. South winds become gusty, though recent guidance has trended down on wind speeds somewhat. The strongest winds appear to arrive in the afternoon just ahead of and behind the dryline, at which point they shift slightly to the southwest. Still think gusts at advisory level are a good possibility as this potential remains consistent among guidance, and mixing up to 700mb would support this as well. An interesting feature of the HRRR appears to show a secondary dryline just ahead of the cold front, which brings a stronger surge of wind gusts up to 55mph. This would impact mostly north central KS in the early evening just before the cold front moves in and shifts winds to the west and eventually northwest later in the evening. Strong CAA as the system departs brings chilly temperatures in the 20s for Wednesday and Thursday mornings with highs in the 50s both days. A transition to zonal/slightly southwesterly flow aloft late in the week brings moderating temperatures by Friday and Saturday. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1254 PM CDT Mon Apr 3 2023 MVFR cigs are lifting this afternoon and VFR conditions are expected to last into the overnight period. MVFR cigs build back towards terminals around 08-10z, but should be short-lived as southerly winds increase and low clouds push north. There could be some LLWS overnight as surface winds lag behind the winds at 1000-2000ft AGL in switching to the south, but confidence is not high enough to include and any LLWS would be limited to a brief period. South- southwest winds become gusty Tuesday morning and continue into the afternoon. && .FIRE WEATHER... Issued at 500 AM CDT Mon Apr 3 2023 Strong southerly winds, sustained 20-35mph, with gusts to 45-55mph will bring very high to extreme fire danger regardless of how far east the dryline ultimately makes it in the afternoon. Considered expanding the Fire Weather Watch east due to recent RAP/HRRR mixing the dryline east quicker, but would like to give things another cycle before making decisions too quickly. Current forecast remains closer to model consensus with a more middle ground solution. The worst conditions are expected toward central KS where there is higher confidence in seeing RH around 15%, possibly as low as 10%. If there is indeed a stronger surge of wind just ahead of the cold front shifting winds to the west in the early evening, that would exacerbate conditions for any fires that get going. && .TOP WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Tuesday morning through Tuesday evening for KSZ008>010-020>023-034>038-054. && DISCUSSION...Picha AVIATION...Flanagan FIRE WEATHER...Picha
Hazardous weather outlook, Apr 3, 5:02 AM CDT, 9 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 502 AM CDT Mon Apr 3 2023 KSZ011-012-024-026-039-040-055-056-058-059-041015- Nemaha-Brown-Jackson-Jefferson-Shawnee-Douglas-Osage-Franklin-Coffey- Anderson- 502 AM CDT Mon Apr 3 2023 This Hazardous Weather Outlook is for east central Kansas and northeast Kansas. .DAY ONE...Today and tonight. Isolated thundershowers are possible this morning. Severe weather is not expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A few strong to severe storms will be possible Tuesday afternoon and evening ahead of a dryline and cold front. Behind the dryline, low humidity and strong winds could result in very high fire danger. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && More detailed information can be found at: www.weather.gov/media/top/DssPacket.pdf KSZ008>010-020>023-034>038-054-041015- Republic-Washington-Marshall-Cloud-Clay-Riley-Pottawatomie-Ottawa- Dickinson-Geary-Morris-Wabaunsee-Lyon- 502 AM CDT Mon Apr 3 2023 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... This Hazardous Weather Outlook is for central Kansas, east central Kansas, north central Kansas and northeast Kansas. .DAY ONE...Today and tonight. Isolated thundershowers are possible this morning. Severe weather is not expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Behind a dryline, strong winds and low humidity will result in extreme fire danger across the area on Tuesday. A Fire Weather Watch is in effect as a result. Avoid burning, as any fires could spread rapidly. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && More detailed information can be found at: www.weather.gov/media/top/DssPacket.pdf
The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 2:34 PM CDT | Wind Advisory | TOP | Anderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more | 34 hr |
Nearby
Red Flag Warnings in Kansas, 2023Every red flag warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.